SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Have not updated for a while

Started by 1261877952@facebook on 10/13/2011 9:28pm

The last time I had updated you all was right after I had seen the Dr after my third surgery where he told me everything was where it was supposed to be and we were going to be gradually decreasing the Gabapentin I have been taking for some nerve damage that had happened from the first surgery. Well i had gotten down to 1800 milligrams from 3000 milligrams, till today. Over the past 4 days my foot has done nothing but burn so I broke down and called the Dr today. and he told me to go back up on the dosage again and that if it continued he would want to get another CT I am so worn out .. I am so discouraged.

Do you find this discussion helpful?

2 Responses


Hi Cathy Murphy, I am sorry to here about your developing problems. I hope that they are just temporary for you. We both know that this can get worst. You seem like an experience person having many more surgencies than I. The only think I can say is good luck. God be with you.

I have serve lumbar and cervical. Had minor surgery in Jan 2010 FORAMINOTOMY. Still have minor problems not sure if it's from that or new problems. Having MRI soon.
Been recently taking Epidural shots seem to help.

Keep the faith. I know that is easier said than done. Try to smile.


Hi Cathy
I have had multiple surgeries and just had my lumbar completely redone, looking at having my neck redone in 7 weeks. At least the Gabapentin isn't too bad to take. I hope you can find some kind of even ground that takes away at least some of the dosing but still works with no more surgeries. Best of luck